Alert archive / Kansas / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 76, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at May 5, 2008, 7:11 PM CDT for Ellsworth County, Rice County, Kansas. It was in force for 64 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 5, 2008, 7:11 PM CDT (00:11 UTC)
- Expired
- May 5, 2008, 8:15 PM CDT
- In force
- 64 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
Counties Ellsworth County, KS, Rice County, KS
The radar
The Wichita radar (KICT), 111 km from the middle of the area, began a volume at 00:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 5, 7:40 PM CDT | HAIL 0.75 | 3 E Frederick, KS | |
| May 5, 7:48 PM CDT | HAIL 1 | 3 Se Frederick, KS | DIME TO QUARTER SIZED HAIL OCCURRED. |
| May 5, 8:20 PM CDT | HAIL 1 | 4 W Little River, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 37 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 0.2 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1136 J/kg
- Mixed-layer CIN
- -22 J/kg
- Mixed-layer LCL
- 1327 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 213 m²/s²
- 0-3 km storm-relative helicity
- 355 m²/s²
- Significant tornado parameter
- 1.7
- Supercell composite
- 9.2
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KICT 060011
SVRICT
KSC053-159-060115-
/O.NEW.KICT.SV.W.0076.080506T0011Z-080506T0115Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
711 PM CDT MON MAY 5 2008
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN RICE COUNTY IN CENTRAL KANSAS.
SOUTHWESTERN ELLSWORTH COUNTY IN CENTRAL KANSAS.
* UNTIL 815 PM CDT.
* AT 706 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING HAIL
UP TO GOLF BALL SIZE. THIS STORM WAS LOCATED NEAR HOLYROOD...OR 11
MILES SOUTHWEST OF ELLSWORTH...AND MOVING SOUTHEAST AT 18 MPH.
* LOCATIONS WITHIN THE WARNING INCLUDE...
BUSHTON...CHASE...FREDERICK...GENESEO...HOLYROOD...LITTLE RIVER...
LORRAINE...LYONS...RAYMOND.
SAFETY INFORMATION FOR THIS WARNING FOLLOWS:
THE STORM HAS A HISTORY OF PRODUCING LARGE HAIL.
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS. AVOID USING THE
TELEPHONE OR OTHER ELECTRICAL EQUIPMENT...WHILE LIGHTNING IS IN THE
AREA.
LAT...LON 3843 9792 3829 9809 3828 9843 3866 9848
3873 9826
TIME...MOT...LOC 0011Z 326DEG 15KT 3859 9834
$$
JAKUB3 follow-up statements
000
WWUS53 KICT 060018
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
716 PM CDT MON MAY 5 2008
KSC053-159-060115-
/O.CON.KICT.SV.W.0076.000000T0000Z-080506T0115Z/
ELLSWORTH KS-RICE KS-
716 PM CDT MON MAY 5 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN RICE
AND SOUTHWESTERN ELLSWORTH COUNTIES UNTIL 815 PM CDT...
AT 715 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING HAIL UP TO
GOLF BALL SIZE...AND DAMAGING WINDS OF 60 MPH. THIS STORM WAS
LOCATED NEAR LORRAINE...OR 12 MILES SOUTHWEST OF ELLSWORTH...MOVING
SOUTHEAST AT 17 MPH.
THE SEVERE THUNDERSTORM WILL BE...
6 MILES SOUTHWEST OF GENESEO BY 745 PM CDT.
NEAR LYONS BY 810 PM CDT.
THE TOWN OF FREDERICK IS ALSO IN THE PATH OF THIS SEVERE
THUNDERSTORM.
THIS IS A DANGEROUS STORM AND HAS A LONG HISTORY OF PRODUCING LARGE
HAIL.
LAT...LON 3843 9792 3829 9809 3828 9843 3866 9848
3873 9826
TIME...MOT...LOC 0016Z 326DEG 15KT 3857 9833
$$
JAKUB000
WWUS53 KICT 060036
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
735 PM CDT MON MAY 5 2008
KSC053-159-060115-
/O.CON.KICT.SV.W.0076.000000T0000Z-080506T0115Z/
ELLSWORTH KS-RICE KS-
735 PM CDT MON MAY 5 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN RICE
AND SOUTHERN ELLSWORTH COUNTIES UNTIL 815 PM CDT...
AT 733 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING HAIL UP TO
GOLF BALL SIZE...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS
LOCATED NEAR FREDERICK...OR 16 MILES SOUTH OF ELLSWORTH...MOVING
SOUTHEAST AT 17 MPH.
THE SEVERE THUNDERSTORM WILL BE...
6 MILES SOUTHWEST OF GENESEO BY 745 PM CDT.
NEAR LYONS BY 815 PM CDT.
THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS AND LARGE HAIL.
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS
LAT...LON 3828 9843 3857 9839 3865 9818 3843 9792
3829 9809
TIME...MOT...LOC 0035Z 326DEG 15KT 3850 9827
$$
JAKUB000
WWUS53 KICT 060100
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
759 PM CDT MON MAY 5 2008
KSC053-060109-
/O.CAN.KICT.SV.W.0076.000000T0000Z-080506T0115Z/
ELLSWORTH KS-
759 PM CDT MON MAY 5 2008
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN ELLSWORTH COUNTY HAS
BEEN CANCELLED...
AT 756 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
AREA...AND NO LONGER POSES AN IMMEDIATE RISK TO LIFE OR PROPERTY.
THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.
LAT...LON 3831 9833 3851 9828 3851 9805 3843 9792
3834 9803 3833 9804 3829 9809
TIME...MOT...LOC 0059Z 326DEG 15KT 3842 9820
$$
KSC159-060115-
/O.CON.KICT.SV.W.0076.000000T0000Z-080506T0115Z/
RICE KS-
759 PM CDT MON MAY 5 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
RICE COUNTY UNTIL 815 PM CDT...
AT 756 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING HAIL UP TO
GOLF BALL SIZE...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS
LOCATED 6 MILES NORTH OF LYONS...OR 21 MILES SOUTH OF ELLSWORTH...
MOVING SOUTHEAST AT 17 MPH.
THE SEVERE THUNDERSTORM WILL BE...
NEAR LYONS BY 810 PM CDT.
THIS STORM HAS A LONG HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER
NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS
LAT...LON 3831 9833 3851 9828 3851 9805 3843 9792
3834 9803 3833 9804 3829 9809
TIME...MOT...LOC 0059Z 326DEG 15KT 3842 9820
$$
JAKUBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 5, 6:52 PM CDT, 19 minutes earlier.
Area forecast discussion, May 5, 6:52 PM CDT, 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 652 PM CDT MON MAY 5 2008 .AVIATION...00Z TAF ISSUANCE THE MAIN CONCERN WITH THIS TAF ISSUANCE IS THE POTENTIAL FOR SCATTERED STRONG TO SEVERE STORMS MOVING THROUGH SOUTH CENTRAL KANSAS THIS EVENING. THESE STORMS ARE BEING FED BY GOOD MOISTURE TRANSPORT ACCORDING TO THE LATEST PROFILER FROM ICT. HOWEVER...THE BEST INSTABILITY IS STILL MAINLY ALONG THE WESTERN CORRIDOR OF THE FORECAST AREA. THEREFORE...IT APPEARS LIKE THESE STORMS SHOULD LOSE THEIR INTENSITY AS THEY DIVE SOUTHEAST. HOWEVER...IF THE ELEVATED SUPERCELL IN RUSSELL COUNTY CONTINUES TO MAKE MORE OF A SOUTHWARD PROGRESS IT MAY BE ABLE TO MAINTAIN ITSELF FOR A WHILE LONGER. FOR NOW...WE ARE GOING TO MENTION VCTS IN ALL OF OUR TAF SITES EXCEPT FOR CHANUTE THIS EVENING...BUT IF THE STORMS BECOME MORE WIDESPREAD ACROSS CENTRAL AND SOUTH CENTRAL KANSAS THEN WE MAY MENTION MORE TEMPO GROUPS. THE MOISTURE TRANSPORT IS EXPECTED TO PERSIST OVERNIGHT SO WE MAY MORE ELEVATED CONVECTION DEVELOP AS THE NIGHT WEARS ON. MVFR CEILINGS (1-2KFT) ARE ALSO EXPECTED TO DEVELOP TOWARDS DAYBREAK. COX && .PREV DISCUSSION... /ISSUED 314 PM CDT MON MAY 5 2008/ DISCUSSION... MAIN FORECAST CONCERNS WILL BE THUNDERSTORM/SEVERE WEATHER CHANCES OVER THE NEXT FEW DAYS. TONIGHT-WEDNESDAY: OUTFLOW/PSEUDO-WARM FRONT FROM SWRN KS INTO NWRN OK WILL BE A TRIGGER FOR STRONG-SEVERE CONVECTION THRU THIS EVENING. SOME OF THAT ACTIVITY COULD APPROACH OUR WESTERN-MOST COUNTIES THIS EVE WITH BRUNT OF THAT ACTIVITY LIKELY TO REMAIN JUST TO OUR W-SW. OTHERWISE...WATER VAPOR IMAGERY DEPICTING A WEAKER SHORTWAVE (AHEAD OF MAIN UPPER LOW OFF BAJA) OVER NEW MEXICO THIS PM...WHICH THE MODELS CARRY NEWD ACROSS OUR FORECAST AREA LATE TONIGHT INTO MIDDAY TUESDAY. THIS WAVE WILL COMBINE WITH DECENT MOISTURE TRANSPORT/ISENTROPIC LIFT VIA 35 KT LOW-LEVEL JET TO RESULT IN INCREASING CHANCES FOR SHOWERS/T-STORMS LATE TONIGHT INTO TUESDAY. IN OUR AREA...SHEAR/INSTABILITY MAY PROMOTE A FEW STRONG STORMS. AN INCREASE IN CLOUD COVER/STORMS SHOULD KEEP HIGHS CONTAINED IN THE 70S AREAWIDE TUESDAY AFTER A MILD NIGHT. SHOWED A DIURNAL DECREASING POP TREND TUES AFTERNOON BEHIND DEPARTING SHORTWAVE. THINKING SEVERE STORMS MAY ERUPT ALONG DRYLINE OVER THE HIGH PLAINS TUES PM/EVE WHERE DISCRETE SUPERCELLS APPEAR POSSIBLE. THE MAIN UPPER LOW WILL EJECT OUT ACROSS OKLAHOMA/SOUTHERN KS WED INTO WED EVE. WITH A FRONTAL SYSTEM DROPPING SWD INTO OUR AREA DURING THIS SAME TIME FRAME...T-STORM CHANCES WILL INCREASE MARKEDLY TUES NIGHT THRU WED NIGHT. SOME LOCALLY HEAVY RAINFALL POSSIBLE (MAINLY S-CNTRL/SERN KS) ALONG WITH A FEW SEVERE STORMS. HOWEVER...BETTER INSTABILITY LOOKS TO BE PROGGED IN OKLAHOMA FOR ANY HIGHER END ACTIVITY. HIGHS WED SHOULD BE A FEW DEGREES COOLER THAN TUES GIVEN WIDESPREAD PRECIPITATION/CLOUDS. THURSDAY-MONDAY: AN UPPER VORTEX WILL REMAIN ANCHORED OVER SOUTHEASTERN CANADA DURING THE PERIOD WITH AN ACTIVE FLOW PATTERN OFF OF THE PACIFIC ACROSS THE CONUS THIS WEEKEND. THE MAIN FORECAST CHALLENGE IS THE TIMING OF INDIVIDUAL SHORTWAVES IN THIS FLOW PATTERN WITH THE MEDIUM RANGE MODELS SHOWING SIGNIFICANT DIFFERENCES. LEANED WITH HPC BLENDER WHICH EARLY ON IS WEIGHTED TOWARD THE ECMWF AND A BLEND OF THE ECMWF/GEM DAYS 5-7. THIS WOULD HAVE A WAVE COMING ACROSS KS THURS NIGHT INTO FRI...WITH ANOTHER WAVE COMING THRU LATER SAT INTO SUN. MOISTURE RETURN APPEARS SOMEWHAT MORE QUESTIONABLE THIS FAR OUT MORE SO WITH THE 2ND WAVE. FOR NOW...WILL CARRY SOME LOW POPS (20-30%) FOR THESE TWO WAVES. GIVEN PACIFIC NATURE OF AIRMASS...TEMPERATURES LOOK NEAR NORMAL THROUGHOUT THIS EXTENDED FORECAST PERIOD. OVERALL...CONFIDENCE IS DECENT THAT WE WILL EXPERIENCE A CHANCE OF T-STORMS WITH ONE OR BOTH SYSTEMS...BUT LOWER WITH REGARD TO TIMING OF THE STORM CHANCES. JMC && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 61 75 63 71 / 40 60 60 70 HUTCHINSON 60 76 63 70 / 40 60 60 70 NEWTON 60 75 62 71 / 40 60 60 70 ELDORADO 60 74 62 71 / 30 60 60 70 WINFIELD-KWLD 62 75 62 73 / 40 60 60 70 RUSSELL 59 77 58 68 / 50 50 60 70 GREAT BEND 60 76 59 70 / 60 50 60 70 SALINA 60 76 61 71 / 40 60 60 70 MCPHERSON 60 76 62 70 / 40 60 60 70 COFFEYVILLE 60 73 62 73 / 20 70 60 70 CHANUTE 57 72 61 71 / 20 70 60 70 IOLA 57 72 60 71 / 20 70 60 70 PARSONS-KPPF 59 74 62 72 / 20 70 60 70 && .ICT WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, May 5, 4:32 PM CDT, 2 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 432 PM CDT MON MAY 5 2008 KSZ032-033-047>053-067>072-082-083-091>096-098>100-062145- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 432 PM CDT MON MAY 5 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT THERE IS A CHANCE OF THUNDERSTORMS ACROSS THE ENTIRE AREA TONIGHT. A SEVERE THUNDERSTORM OR TWO IS POSSIBLE MAINLY WEST OF A SALINA TO ANTHONY LINE. THE MAIN THREATS WILL BE WIND GUSTS TO 60 MPH AND HAIL TO GOLFBALL SIZE SIZE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS WILL BE LIKELY ACROSS THE ENTIRE AREA TUESDAY INTO WEDNESDAY. SEVERE WEATHER IS POSSIBLE TUESDAY NIGHT MAINLY WEST OF A SALINA TO ANTHONY LINE. THE MAIN THREATS WILL BE DAMAGING WINDS AND LARGE HAIL...WITH A LOW PROBABILITY FOR A TORNADO. ON WEDNESDAY AND WEDNESDAY NIGHT...THE SEVERE WEATHER THREAT WILL SHIFT TO SOUTH CENTRAL AND SOUTHEASTERN KANSAS...MAINLY ALONG AND SOUTH OF A LINE FROM KINGMAN TO WICHITA TO EUREKA. THE MAIN THREATS WILL BE DAMAGING WINDS AND LARGE HAIL...WITH A LOW PROBABILITY FOR A BRIEF TORNADO. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT. HOWEVER SPOTTER ACTIVATION IS POSSIBLE FROM TUESDAY EVENING INTO WEDNESDAY ACROSS THE AREA. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP JMC
In the hours before
Local storm report, May 5, 6:16 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
616 PM CDT MON MAY 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0614 PM HAIL 1 E BUNKER HILL 38.87N 98.68W
05/05/2008 E1.00 INCH RUSSELL KS FIRE DEPT/RESCUE
&&
RECLocal storm report, May 5, 6:25 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
625 PM CDT MON MAY 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 PM HAIL DORRANCE 38.85N 98.59W
05/05/2008 E0.88 INCH RUSSELL KS STORM CHASER
&&
ADKLocal storm report, May 5, 6:30 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
630 PM CDT MON MAY 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0608 PM HAIL BUNKER HILL 38.87N 98.70W
05/05/2008 E0.88 INCH RUSSELL KS EMERGENCY MNGR
HAIL COVERED THE GROUND
&&
ADKLocal storm report, May 5, 6:31 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
631 PM CDT MON MAY 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0629 PM HAIL 4 S DORRANCE 38.79N 98.59W
05/05/2008 E1.00 INCH RUSSELL KS STORM CHASER
&&
ADKLocal storm report, May 5, 6:37 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
637 PM CDT MON MAY 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM HAIL SW DORRANCE 38.85N 98.59W
05/05/2008 E1.50 INCH RUSSELL KS TRAINED SPOTTER
&&
CDJLocal storm report, May 5, 6:57 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
657 PM CDT MON MAY 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0649 PM HAIL 7 S WILSON 38.72N 98.47W
05/05/2008 E1.75 INCH ELLSWORTH KS EMERGENCY MNGR
&&
ADKThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 5, 8:15 PM CDT | Severe Thunderstorm Warning | ICT | McPherson, Reno, Rice | 60 min |
| May 5, 9:02 PM CDT | Severe Thunderstorm Warning | ICT | Reno | 58 min |
| May 5, 10:37 PM CDT | Severe Thunderstorm Warning | ICT | Harper, Kingman | 53 min |
| May 6, 6:50 PM CDT | Severe Thunderstorm Warning | ICT | Barton | 55 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.